# SDR CALA2024012200175

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N12012
- Make and model: Boeing 787-10
- Aircraft serial: 30145
- Aircraft time: 16,646 hours, 2,290 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7000292683
- Condition: Faulty
- Location: Sta285.35
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: A

## Discrepancy

HEAT PITOT C. PERFORMED SYS TEST 34 RIGHT AIR DATA SYSTEM IAW AMM 30-31-00. TEST PASSED. LEFT AIR DATA SYSTEM PASSED CENTER AIR DATA SYSTEM TEST FAILED: MTX MSG: 30-30122 [CENTER PITOT PROBE HEATER CURRENT DOES NOT FOLLOW COMMAND] FAULT CODE: 303 141 43 REPLACING RELAY(S) K3031330 (CENTER PITOT HEATER ON/OFF RELAY) & K3031340 (CENTER PITOT HEATER HI/LO RELAY) IAW AMM 24-09-85-00A-720A-A. OPS CHECK GOOD. CENTER AIR DATA HEATERS PASSED. MESSAGE CLEARED. PARTS USED: 79-2409-3-0015,QTY :1.
